# SDR SWAA2016032150015

- Difficulty date: February 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE SKIN, AFT OF SPAR CHORD CRACKED FASTENER HOLES, BETWEEN RSS 230 - RSS 253.  REPAIRED SKIN IAW EA & ER.
